# SDR VTZA97552

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication
- Condition: Malfunctioned
- Location: Rt Eng Torque
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6480 - GSO-IAD - DURING TAKEOFF, AT 1000 HOURS ABORTED TAKEOFF DUE TO RT ENGINE TORQUE DROPPED BY 20 PERCENT.  AIRCRAFT RETURNED TO GATE WITH FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND GROUND RAN AIRCRAFT AND OPENED DMI 07027, MEL 76-2 ON TTL.  MAINTENANCE CLOSED DMI 07027 ON 9-17-97 BY GROUND RUNNING AIRCRAFT AND MAINTENANCE COULD FIND NO DEFECTS AND COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED FOR RETURN TO SERVICE.  (M)
